# SDR VNAA2011051800011

- Difficulty date: May 19, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 17,272 hours, 17,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE REPAIRS WERE MADE TO THE LT PRESSURE BULKHEAD AT FS 202.75 BL 23.71 AT PARKING BRAKE CABLE PASS THROUGH THAT WAS CRACKED.  INSPECTION AND REPAIR WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
